# SDR CA020903007

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 2,686 hours
- Engine: Pwa PT6A21
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: AN37A
- Condition: Undertorqued
- Location: Brake Assy
- Component: Brake Assy, Clevelandxxx, 30144
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING,  DISCOVERED BRAKE FLUID LEAKING FROM AFT CALIPER AFT PISTON BORE GUIDE BOLT,  CAUSED BY BOLT BEING UNDER TORQUED. PISTON BORE GUIDE BOLT TIGHTENED TO 30 INCH POUNDS PER CLEVELAND MM.  BRAKE RESEVOIR TOPPED OFF,  BRAKES CHECKED SERVICEABLE. ALL GUIDE BOLTS THIS AIRCRAFT 8 TOTAL TORQUE CHECKED AND 5 OTHERS FOUND BELOW SPECIFIED TORQUE.
